American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Xingping Sun. Strictly positive definite functions on the unit circle. Math. Comp. 74 (2005) 709-721. MR 2114644.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Amin Boumenir. Eigenvalues of periodic Sturm-Liouville problems by the Shannon-Whittaker sampling theorem. Math. Comp. 68 (1999) 1057-1066. MR 1627850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ewald Quak. Trigonometric wavelets for Hermite interpolation . Math. Comp. 65 (1996) 683-722. MR 1333324.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Karlheinz Gröchenig. Reconstruction algorithms in irregular sampling . Math. Comp. 59 (1992) 181-194. MR 1134729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Takemitsu Hasegawa, Tatsuo Torii and Hiroshi Sugiura. An algorithm based on the FFT for a generalized Chebyshev interpolation . Math. Comp. 54 (1990) 195-210. MR 990599.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. Lax and G. P. Agrawal. Corrigenda: ``Evaluation of Fourier integrals using $B$-splines'' [Math. Comp. {\bf 39} (1982), no. 160, 535--548;\ MR0669645 (83i:65021)] . Math. Comp. 43 (1984) 347. MR 744944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] M. Lax and G. P. Agrawal. Evaluation of Fourier integrals using $B$-splines . Math. Comp. 39 (1982) 535-548. MR 669645.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] F. Locher. Interpolation on uniform meshes by the translates of one function and related attenuation factors . Math. Comp. 37 (1981) 403-416. MR 628704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1